# SDR QXEA2022040400137

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 25,345 hours, 23,623 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Panel
- Part number: 006010001
- Condition: Missing
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS RIGHT MAGNASTICK IS  MISSING. REMOVED FROM SERVICE. REPLACED RIGHT STICK ASSEMBLY WITH RETAINER AND LATCH ASSEMBLY PER CMM 28-40-07 STEPS 4.B(1) AND 8.B.(6). FUEL TANKS WERE NOT OPENED / ENTERED. OK FOR SERVICE.
